Integro-local theorems for sums of independent random vectors in the series scheme
Source: Mathematical Notes, Volume 79, Number 3, March 2006 , pp. 468-482(15)
Abstract:Let S(n) = ξ(1)+…+ξ(n) be a sum of independent random vectors ξ(i) = ξ (n)(i) with general distribution depending on a parameter n. We find sufficient conditions for the uniform version of the integro-local Stone theorem to hold for the asymptotics of the probability P(S(n) ∈ Δ[x), where Δ[x) is a cube with edge Δ and vertex at a point x.
Document Type: Research article
Publication date: 2006-03-01